# SDR AUS20040344

- Difficulty date: May 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Seized
- Location: Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO REAR BEARING SEIZED. CONTACT BREAKERS MELTED.
